MAUDE Adverse Event Report: B BRAUN MEDICAL INC. DIALOG PLUS HEMODIALYSIS MACHINE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

B BRAUN MEDICAL INC. DIALOG PLUS HEMODIALYSIS MACHINE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number DIALOG PLUS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Manufacture: b braun dialog plus dialysis machine.The fpe flow pump gear head had a magnet in the drive assembly that disintegrated leaving black particulate matter in the internal hydraulic tubing and filters.The disintegrated ferrite can lead to future problems with regulators, solenoid valves and pumps.The machine serial number is (b)(4).The manufactures gear pump part number is 34561927.A product complaint was filed with the manufacture b braun on 3/23/23.

Brand Name
DIALOG PLUS HEMODIALYSIS MACHINE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
B BRAUN MEDICAL INC.
bethlehem PA 18018
MDR Report Key16627701
Report NumberMW5116009
Device Sequence Number7149936
Product Code KDI
UDI-Device Identifier04046963686345
UDI-Public(01)04046963686345(11)200511(10)257190(92)98224842
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIALOG PLUS
Device Catalogue Number710200L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown